Search the Community
Showing results for tags 'lithium carbonate'.
Found 4 results
My husband takes 1200 mg lithium carbonate, abilify, Xanax, antidepressants, three blood pressure meds, and few others for acid reflux and he drinks alcohol. Over the counter sleep aids too. He was smoking marijuana every 2-3 hours before starting the abilify. I have filed for a divorce and he stopped smoking because I am fight for custody of my son. He is manic, bipolar and I think possibly schizophrenic. I have been reading the side effects of these drugs and wonder if anyone else has taken this type if cocktail and what their experience has been. The last time I saw him he was shaking and look “wild eyed” and was red faced (flushed). Is it likely that at the level of his meds is he walking around in a “fog” and with this regiment how long until his health is affected? He has been on blood pressure meds for 16 years, a history of 5 years on lortab, followed by a 3 year history of suboxone use and Seroquel he has been on Xanax for 10+ years alcohol addiction 20 years with varying degrees of use what is his mental state likely to be with this many drugs? he insists he does not have a problem please help me understand his mind and what is the most likely state he is in
Okay this is my first forum posts. So please bear with me. For or the last several years I have been on lithium 900mg and 1100mg broken in three doses. I recently lost my insurance which covered the cost to be on there. I've been withdrawaling for the last week and 2 day. (9 days total). I get the worst cold chills and feel super depressed and hopping not to spiral out of control when the maniac kicks in. So my question is as follows... Has as anyone else deal with this and how long did it last??
Hey guys, My pdoc started me on lithium 300mg twice a day because he said it will prevent suicidal thoughts. However, I took lithium before and it made me gain 25 lbs within 2 years. Also took lamictal but discontinued due to allergies. Do I have alternatives to lithium that won't cause weight gain?
I am having trouble breathing when I am taking lithium carbonate. I went off the drug about ten days ago and I no longer have the feeling that I cannot get enough air into my lungs. I am back to a cycling state where I am very manic, but I still have anxieties. I feel like I am stepping on the brakes while flooring the gas pedal. My doctor has now prescribed Lutada which is an anti-psychotic. I'm not familiar with it at all. He has also prescribed Rozerem to be taken to help me sleep. Is someone out there taking the same medications????